MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400165
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device: model number/catalog number 72400024, serial number (b)(4), batch/lot number 789116007, udi (b)(4), description balloon fgs 61-70 cm, expiration date 08/29/2017, manufacturer date 09/24/2012.
 
Event or Problem Description
It was reported that the patient had the artificial urinary sphincter cuff and balloon components removed due to unspecified reasons.The pump remained implanted.New artificial urinary sphincter cuff and balloon components were implanted.Further information was requested and not yet received.Should additional relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint component was returned and analyzed, and the reported allegation was not confirmed via product analysis.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa or scar is required.Updated to include device analysis.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8413664
Report Number2183959-2019-61497
Device Sequence Number16590810
Product Code EZY
UDI-Device Identifier00878953000763
UDI-Public00878953000763
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/30/2015
Device Model Number72400165
Device Catalogue Number72400165
Device Lot Number645554003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer05/04/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date05/30/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR